| Model Number |
1804275-33 |
| Medical Device Problem Codes |
Break (1069); Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities that would have contributed to this complaint.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a lesion in the left anterior descending (lad) artery with heavy calcification and heavy tortuosity.Pre-dilatation was performed using a 2.5x12mm non-abbott semi compliant balloon.The 2.75x33mm xience skypoint stent delivery system (sds) failed to cross the lesion and was noted to have a fractured and lifted proximal edge of the stent that remained in one piece.A 2.75x38mm xience skypoint sds was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.